I am on Prednisone for 3 weeks at 20 mg per day and feel great. No more inflamation, joint pain or?
- 19 May 2010 by Fraiser
- 27 Oct 2011
- osteoarthritis, pain, prednisone
hives. When i go off will my symptoms return and if so then what would be the next step?
Yes, your symptoms may return when you stop taking prednisone. Your doctor will have to decide which other medicine you could use long term or your doctor may decide to keep you on long term prednisone therapy but the risks verses benefit needs to be weighed up.
What were you taking the prednisone for? I missed it. Sorry. I am happy to hear you are feeling great. Never think negitive if at all possible. I know I am guilty too but feeling positive really makes a difference. Trust me. Best of luck to you my friend... kimmie1
Hello Fraiser - I had the same happen with my hives - they returned full blast after each round of Prednisone. I see your post is over a year old. Are you still having hives? If so, please repost or contact me. I found a cure for mine - finally!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 5 answers
Posted 3 Mar 2012 • 3 answers
Posted 12 Dec 2012 • 2 answers
Posted 7 Oct 2013 • 3 answers
Posted 1 Mar 2015 • 2 answers